# SDR DALA2019091105293

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 65,838 hours, 24,444 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 6137006) L AFT ENT DOOR EICAS ON GROUND. ADJUSTED AND CLEANED SENSOR PER AMM 52-71. CYCLED DOOR SEVERAL TIMES NO FAULTS. NO HISTORY.
